# SDR CALA2016051600307

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 51,117 hours, 18,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY E AFT OTBD MOUNT PN 149A5100-11, FITTING HARD POINT IS MISS LOCATED.  REMOVED MISS LOCATED FITTING PN 149A5100-11, FOUND FLOORBEAM B594 75 TO BE DAMAGED.  REPAIRED FLOORBEAM IAW SRM 57-70-59 REPAIR 5 & ECRA 5320-02712 REV ORIGINAL RELOCATED FITTING PN 1 49A5100-11 IAW SRM 51-40-02 & SERVICE BULLETIN 732-25-1594.
